Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 7, Number 4

All articles in this issue are freely accessible.

On canonical constructions. III
Murray Gerstenhaber.
Proc. Amer. Math. Soc. 7 (1956), 543-550
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0086057
Note on Lie algebra kernels in characteristic $p$
G. Hochschild.
Proc. Amer. Math. Soc. 7 (1956), 551-557
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0078983
The expansion of certain products
L. Carlitz.
Proc. Amer. Math. Soc. 7 (1956), 558-564
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0085374
Enumeration theorems in infinite Abelian groups
D. L. Boyer.
Proc. Amer. Math. Soc. 7 (1956), 565-570
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0078996
Two embedding theorems for finite lattices
Juris Hartmanis.
Proc. Amer. Math. Soc. 7 (1956), 571-577
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0078960
On the characteristic polynomial of the product of several matrices
William E. Roth.
Proc. Amer. Math. Soc. 7 (1956), 578-582
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0079560
Concerning a class of permutable congruence relations on loops
W. R. Cowell.
Proc. Amer. Math. Soc. 7 (1956), 583-588
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0079010
Some representation theorems for partially ordered sets
E. S. Wolk.
Proc. Amer. Math. Soc. 7 (1956), 589-594
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0082957
A device for generating fields of even class number
Harvey Cohn.
Proc. Amer. Math. Soc. 7 (1956), 595-598
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0079613
Simple near-rings of differentiable transformations
D. W. Blackett.
Proc. Amer. Math. Soc. 7 (1956), 599-606
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0078655
On a converse of the Hölder inequality
Ernest B. Leach.
Proc. Amer. Math. Soc. 7 (1956), 607-608
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0078425
On Haar’s theorem concerning Chebychev approximation problems having unique solutions
John C. Mairhuber.
Proc. Amer. Math. Soc. 7 (1956), 609-615
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0079672
On an integrodifferential operator of the Cauchy type
Joanne Elliott.
Proc. Amer. Math. Soc. 7 (1956), 616-626
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0086441
Region of convergence of Dirichlet series with complex exponents
T. M. Gallie.
Proc. Amer. Math. Soc. 7 (1956), 627-629
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0079662
Generalized $L_{2}$-Laplacians
Victor L. Shapiro.
Proc. Amer. Math. Soc. 7 (1956), 630-635
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0078472
Generating functions of Appell form for the classical orthogonal polynomials
R. C. T. Smith.
Proc. Amer. Math. Soc. 7 (1956), 636-641
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0078509
Approximation by families of functions
Leonard Tornheim.
Proc. Amer. Math. Soc. 7 (1956), 641-643
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0079671
On the space of integral functions. IV
V. Ganapathy Iyer.
Proc. Amer. Math. Soc. 7 (1956), 644-649
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0078652
Differentiable functions, formal power series, and moments
H. Mirkil.
Proc. Amer. Math. Soc. 7 (1956), 650-652
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0079064
Collective singularities of a family of analytic functions
Guy Johnson.
Proc. Amer. Math. Soc. 7 (1956), 653-655
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0079088
An invariant of difference field extensions
Richard M. Cohn.
Proc. Amer. Math. Soc. 7 (1956), 656-661
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0080645
A fixed point theorem
Eldon Dyer.
Proc. Amer. Math. Soc. 7 (1956), 662-672
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0078693
A note on topological properties of normed linear spaces
V. L. Klee.
Proc. Amer. Math. Soc. 7 (1956), 673-674
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0078661
On a class of binary sequences
Neal Zierler.
Proc. Amer. Math. Soc. 7 (1956), 675-681
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0078317
The covering homotopy theorem
M. L. Curtis.
Proc. Amer. Math. Soc. 7 (1956), 682-684
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0079267
On holonomy covering spaces
Louis Auslander.
Proc. Amer. Math. Soc. 7 (1956), 685-689
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0082166
Metrizability of decomposition spaces
A. H. Stone.
Proc. Amer. Math. Soc. 7 (1956), 690-700
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0087078
Note on Dilworth’s decomposition theorem for partially ordered sets
D. R. Fulkerson.
Proc. Amer. Math. Soc. 7 (1956), 701-702
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0078334
Fixed points in products of ordered spaces
Haskell Cohen.
Proc. Amer. Math. Soc. 7 (1956), 703-706
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0078694
A space of subsets having the fixed point property
C. E. Capel and W. L. Strother.
Proc. Amer. Math. Soc. 7 (1956), 707-708
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0078695
Characterizations of almost periodic transformation groups
W. H. Gottschalk.
Proc. Amer. Math. Soc. 7 (1956), 709-712
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0079754
On the theory of kernels of Schwartz
Leon Ehrenpreis.
Proc. Amer. Math. Soc. 7 (1956), 713-718
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0082637
Groups on $E^{n}$ with $(n-2)$-dimensional orbits
D. Montgomery, H. Samelson and C. T. Yang.
Proc. Amer. Math. Soc. 7 (1956), 719-728
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0078643
On a class of semigroups on $E_{n}$
Paul S. Mostert and Allen L. Shields.
Proc. Amer. Math. Soc. 7 (1956), 729-734
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0078646
Strict separation of convex sets
V. L. Klee.
Proc. Amer. Math. Soc. 7 (1956), 735-737
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0081444
Wiener process distributions of the “arc-sine law” type
Glen Baxter.
Proc. Amer. Math. Soc. 7 (1956), 738-741
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0079847
Convergence of finite difference solutions to a solution of the equation of the vibrating rod
W. C. Royster and S. D. Conte.
Proc. Amer. Math. Soc. 7 (1956), 742-749
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0078569
American Mathematical Society